Logowanie

Języki

  • Polski
  • English

publikacje w roku  

Zakład Złożoności Obliczeniowej i Analizy Algorytmów - 2003

  1. A. Goerdt, T. Jurdziński, Some Results on Random Unsatisfiable k-Sat Instances and Approximation Algorithms Applied to Random Structures, Combinatorics, Probability and Computing (2003) 1, Cambridge University Press; str. 245-267.
  2. G. Stachowiak, Lower Bounds on Correction Networks, ISAAC 2003, LNCS 2906, 221-229.
  3. G. Stachowiak, Fast Periodic Correction Networks, FCT 2003, LNCS 2751, 144-156.
  4. K. Loryś, K. Paluch, New approximation algorithm for RTILE problem, Theoretical Computer Science, Vol 303/2-3, 2003, pp 517-537.
  5. T. Jurdziński, M. Kutyłowski, J. Zatopiański, Weak communication in single-hop radio networks: adjusting algorithms to industrial standards, Concurrency and Computation: practice and experience; wydawca: John Wiley & Sons, Ltd, Vol. 15, Issue 11-12, (September 2003), str. 1117-1131.
Adres:
Instytut Informatyki
Uniwersytetu Wroclawskiego
ul. Joliot-Curie 15
50-383 Wroclaw
Sekretariat
tel.: 71 375 7800
tel.: 71 325 1271
fax: 71 375 7801
sekretariat@ii.uni.wroc.pl
Dziekanat
tel.: 71 375 7892
dziekan@ii.uni.wroc.pl
sprawy studenckie:
dziekanat@ii.uni.wroc.pl
Portiernia
tel.: 71 375 7958
Redaktor strony WWW
redaktor@ii.uni.wroc.pl
Projekt
MAKOS